# SDR ASOA201000776

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 16,828 hours, 11,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ESCAPE HATCH FWD LOWER EMERGENCY LIGHT 3EA BULBS BURNED OUT.  RELAMPED CABIN EMERGENCY LIGHT AT LT ESCAPE HATCH LOWER FWD 5EA BULBS OPS CHECK GOOD IAW AMM 33-51-00.
